Kratom’s adverse effects, such as nausea, may begin to appear a few minutes after consuming a high dose. When suffering from Kratom nausea, you may experience dizziness, followed by severe headaches, as well as the need to vomit. Most new users experience kratom nausea due to lack of kratom information.
It is not a wonder to find a newbie combining two or more varieties of kratom to achieve the best of both worlds. We all understand the need to take a risk just to find out what occurs. However, that is putting your health at risk. It is important to keep in mind that research on kratom and its potential is still quite limited. Therefore, little is known about taking the product in large doses or mixing different strains.
On the other hand, some unreliable kratom vendors sell their customers’ adulterated kratom products with toxic toxins that can be fatal. If you source your product from one of these vendors, chances of getting your hands on low quality kratom are high. This could also be the reason behind your kratom nausea.
If you have suffered from kratom nausea before or want to take precautions before trying the product, then this article will help you understand all the essential details about this side effect and how to avoid it.
Best Vendors for Kratom, updated on March 2022:
- New Dawn Kratom – Amazingly Strong and Fresh Kratom with Prices starting from $16/250g.
- Kratom Crazy – Our old #1 for Kratom, but they had to close their shop for now 🙁
- Starlight Kratom – Good and Strong Kratom, as good as our other two picks, but more expensive, that’s why they only got #3 on our list.
What Exactly Is Nausea, And Why Does It Occur?
As defined by medical experts, nausea refers to a feeling of distress in the stomach caused by a distaste for food, resulting in a desire to vomit. Hence, the feeling of nausea is defined as the experience of having a strong want to vomit or empty one’s stomach. Some common side effects of nausea include dizziness, headaches, fever, and sweating
Experiencing stomach or intestinal spasms may potentially be a symptom of an underlying digestive disorder. Feelings of nausea usually subside on their own, despite the fact that you can take over-the-counter drugs to alleviate them.
The most prevalent underlying cause of this condition is, of course, digestive issues, although this is not always the case. It’s rather common for nausea to be caused …….